advertisement
Question
Posted by: Sue | 2007/07/10

Q.

Trepilene

Hi Doc

I was put on trepilene 3 years ago for chronic migraines which happen as a result of a disc problem. My doctor assured me that there is no addictive side effects to trepilene however I have noticed on the odd occassion when i have run out of the tabs and not gone to the chemist for a repeat quickly enough, that I dont sleep without the trepilene. Is this psychological? I know that Trepilene makes your sleep deeper and can make you drowsy if your system isn't used to it. Does this mean, that if I go off it that I will have a problem sleeping?

many thanks

Expert's Reply

A.

Expert ImageCyberDoc

Dear Sue
One of the "therapeutic" side effects of trepilene is that it causes deeper sleep which may help with chronic neck muscle spasm. It is not really addictive in the same way as valium or morphine etc but these type of medications will need to be reduced over a few days to weeks if you want to stop it. You may suffer with insomnia a few days after stopping it but this should come right after a while.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: nikki | 2007/07/10

i was put on trepilene a few years ago. I was definitely dependant on it and I would say it is highly addictive.

Reply to nikki

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement